Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 2, Pages 231–237 (Mi mz4144)  

This article is cited in 4 scientific papers (total in 4 papers)

On an Integral Inequality and Its Application to the Proof of the Entropy Inequality

Sh. M. Nasibov

Institute of Applied Mathematics, Baku State University

Abstract: A sharp integral inequality is proved, and it is applied to the proof the entropy inequality.

Keywords: integral inequality, entropy inequality, Euler gamma function, Euler beta function, Hölder–Young inequality, Schrödinger equation

DOI: https://doi.org/10.4213/mzm4144

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:2, 218–223

Bibliographic databases:

UDC: 517.518
Received: 12.03.2007

Citation: Sh. M. Nasibov, “On an Integral Inequality and Its Application to the Proof of the Entropy Inequality”, Mat. Zametki, 84:2 (2008), 231–237; Math. Notes, 84:2 (2008), 218–223

Citation in format AMSBIB
\Bibitem{Nas08}
\by Sh.~M.~Nasibov
\paper On an Integral Inequality and Its Application to the Proof of the Entropy Inequality
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 2
\pages 231--237
\mathnet{http://mi.mathnet.ru/mz4144}
\crossref{https://doi.org/10.4213/mzm4144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475050}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 2
\pages 218--223
\crossref{https://doi.org/10.1134/S0001434608070225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-51049113382}


Linking options:
  • http://mi.mathnet.ru/eng/mz4144
  • https://doi.org/10.4213/mzm4144
  • http://mi.mathnet.ru/eng/mz/v84/i2/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. M. Nasibov, “On a Generalization of the Entropy Inequality”, Math. Notes, 99:2 (2016), 304–307  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Nasibov Sh.M., Veling E.J.M., “Upper and Lower Bounds For the Optimal Constant in the Extended Sobolev Inequality. Derivation and Numerical Results”, J. Math. Inequal., 13:3 (2019), 753–778  crossref  mathscinet  isi
    3. Nasibov Sh.M., “A Generalization of the Logarithmic Gross-Sobolev Inequality”, Dokl. Math., 100:1 (2019), 329–331  crossref  isi
    4. Sh. M. Nasibov, “A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality”, Math. Notes, 107:6 (2020), 947–953  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:333
    Full text:137
    References:62
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021